Successive approximation technique for investigation of solutions of some linear boundary value problems for functional-differential equations with special deviation of argument

Rontó András



Název
Successive approximation technique for investigation of solutions of some linear boundary value problems for functional-differential equations with special deviation of argument
Autor
lupa Rontó András MU-W - Matematický ústav AV ČR, v. v. i.
Spoluautoři
lupa Rontó M.
Zdroj.dok.
lupa International journal of qualitative theory of differential equations and applications. Roč. 3, 1-2 (2009), s. 127-139
Vyd.údaje
13 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
IN
Klíč.slova
functional-differential equation * deviation of argument * linear boundary condition * successive approximations
Databáze
zj - Článek v odborném časopise
Trvalý link
http://hdl.handle.net/11104/0196322